# SDR AALA201907189011

- Difficulty date: July 17, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 55,231 hours, 22,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL ANGLE BETWEEN BS 767 AND BS 787 AT S25R. REPLACED TRANSITION PANEL ANGLE PER 51-00-05.
